# SDR AALA202405309978

- Difficulty date: May 22, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 89,704 hours, 11,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER REPLACING SEAT 5D AFT EMERGENCY LIGHT, SEAT 5D FORWARD LIGHT IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202405239978): REMOVED AND REPLACED EMERGENCY LIGHT. PER CMM 25-25-71**(CLOSED).
